Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 341, Number 2

All articles in this issue are freely accessible.

$p$-adic hyperbolic planes and modular forms
John A. Rhodes.
Trans. Amer. Math. Soc. 341 (1994), 469-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1159195
Division algebra coproducts of index $n$
Michel Van den Bergh and Aidan Schofield.
Trans. Amer. Math. Soc. 341 (1994), 505-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1033236
Decompositions for relatively normal lattices
James B. Hart and Constantine Tsinakis.
Trans. Amer. Math. Soc. 341 (1994), 519-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1211409
Basic constructions in the $K$-theory of homotopy ring spaces
R. Schwänzl and R. M. Vogt.
Trans. Amer. Math. Soc. 341 (1994), 549-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116318
Finite and countable additivity of topological properties in nice spaces
V. V. Tkachuk.
Trans. Amer. Math. Soc. 341 (1994), 585-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129438
Characteristic cycles of discrete series for $R$-rank one groups
Jen-Tseh Chang.
Trans. Amer. Math. Soc. 341 (1994), 603-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145961
On the hyperbolic Kac-Moody Lie algebra $HA_{1}^{(1)}$
Seok-Jin Kang.
Trans. Amer. Math. Soc. 341 (1994), 623-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1120776
Iterated floor function, algebraic numbers, discrete chaos, Beatty subsequences, semigroups
Aviezri S. Fraenkel.
Trans. Amer. Math. Soc. 341 (1994), 639-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1138949
Perverse sheaves and finite-dimensional algebras
K. Vilonen.
Trans. Amer. Math. Soc. 341 (1994), 665-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1135104
Stability of special instanton bundles on $P^{2n+1}$
Vincenzo Ancona and Giorgio Ottaviani.
Trans. Amer. Math. Soc. 341 (1994), 677-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1136544
Operator semigroups for functional-differential equations with delay
W. M. Ruess and W. H. Summers.
Trans. Amer. Math. Soc. 341 (1994), 695-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1214785
The structure of a random graph at the point of the phase transition
Tomasz Łuczak, Boris Pittel and John C. Wierman.
Trans. Amer. Math. Soc. 341 (1994), 721-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1138950
Orthogonal polynomials and hypergroups. II. The symmetric case
R. Lasser.
Trans. Amer. Math. Soc. 341 (1994), 749-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139495
A singular representation of $E_{6}$
B. Binegar and R. Zierau.
Trans. Amer. Math. Soc. 341 (1994), 771-785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139491
Approximation from shift-invariant subspaces of $L_{2}(\bold R^{d})$
Carl de Boor, Ronald A. DeVore and Amos Ron.
Trans. Amer. Math. Soc. 341 (1994), 787-806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195508
On convergence and closedness of multivalued martingales
Zhen Peng Wang and Xing Hong Xue.
Trans. Amer. Math. Soc. 341 (1994), 807-827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1154544
Uniqueness theorems for parametrized algebraic curves
Peter Hall.
Trans. Amer. Math. Soc. 341 (1994), 829-840
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1144014
Carleson measures on spaces of homogeneous type
Steven C. Gadbois and William T. Sledd.
Trans. Amer. Math. Soc. 341 (1994), 841-862
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149122
Invariant subspaces of the Dirichlet shift and pseudocontinuations
Stefan Richter and Carl Sundberg.
Trans. Amer. Math. Soc. 341 (1994), 863-879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145733
Local asymptotic distribution of zeros of orthogonal polynomials
Vilmos Totik and Joseph L. Ullman.
Trans. Amer. Math. Soc. 341 (1994), 881-894
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150019
Regularity of algebras related to the Sklyanin algebra
J. T. Stafford.
Trans. Amer. Math. Soc. 341 (1994), 895-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1148046
On invertible bimodules and automorphisms of noncommutative rings
Robert M. Guralnick and Susan Montgomery.
Trans. Amer. Math. Soc. 341 (1994), 917-937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150014